# SDR SIMA20160404003

- Difficulty date: April 4, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 28,196 hours, 23,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AROUND RIVET AT FRAME 78, BETWEEN STRINGER 6R - 7R.  PERFORMED PERMANENT REPAIR OF RT REAR FUSELAGE I SKIN IAW SRM 53-32-01 REPAIR TYPE B.
